Algebraic representations of reductive groups over local fields

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publicationGeometry and analysis (Bombay, 1992)
PublisherTata Inst. Fund. Res., Bombay
Pages87-149
Number of pages63
StatePublished - 1995

Cite this

Haboush, W. J. (1995). Algebraic representations of reductive groups over local fields. In Geometry and analysis (Bombay, 1992) (pp. 87-149). Tata Inst. Fund. Res., Bombay.